A 50-year-old member asked:
Disclaimer

i have bloating from antibiotics - how long until gone?

1 doctor answer
Dr. Johnny Green
40 years experience Colon and Rectal Surgery
A few days after abx: Typically bloating related to antibiotic use will resolve within a few days after you finish the antibiotics. It is important to not stop the antibiotics without talking to the doctor who started treatment.
Answered on May 14, 2018

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 24-year-old female asked:
Dr. Ashley Vanderloop
12 years experience Podiatry
Yes: Long courses of antibiotics can disrupt the normal bacterial load in the intestines which can eventually lead to some bloating. This is common in many ... Read More
A 47-year-old member asked:
Dr. Neil Ellis
12 years experience Anesthesiology
Sometimes: Antibiotics can affect the normal intestinal flora and put the normal colonies of bacteria in your gut into different ratios. This can cause pain and ... Read More
A 38-year-old female asked:
Dr. Dan Fisher
26 years experience Internal Medicine
Try these.: #1 minimize antibiotic use #2 limit gas producing foods such as cabbage, onions, broccoli, brussel sprouts, wheat, and potatoes. #3 use probiotics.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month